MathSciNet Relay Station
MathSciNet bibliographic data
MR2867322 05C31 (05C69)
Alikhani, Saeid; Peng, Yee-Hock Domination polynomials of cubic graphs of order 10. Turkish J. Math. 35 (2011), no. 3, 355–366.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement